MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; BED RAILS

SHENYANG HENYI ENTERPRISE CO., LTD DRIVE; BED RAILS
Model Number 15001ABV
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a bed rail by an end user's aide, who stated that she "found [the end user] with his neck and arm stuck in the bed rail," and that "the spring-loaded knob has failed and they are no longer able to adjust the rails." the aide did not specify the location where the end user's neck and arm were stuck.The aide reported that the end user sustained some bruising to his knees, but did not specify how the bruising was related to the incident.The aide specified that the end user did not require any medical treatment.Drive made several attempts to contact the reporter and end user in order to retrieve the product for inspection but was unable to make further contact.Drive will continue to monitor for any related trends.
 
Event or Problem Description

Brand Name
DRIVE
Common Device Name
BED RAILS
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO., LTD
no.386-3 qingnian st.
heping dis.
shenyang, liaoning 11000 4
CH  110004
MDR Report Key17371068
Report Number2438477-2023-00080
Device Sequence Number19799141
Product Code FNL
UDI-Device Identifier00822383179490
UDI-Public822383179490
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/02/2023
Report Date (Section F) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number15001ABV
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2023
Device Age1 YR
Event Location Home
Date Report to Manufacturer07/21/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date08/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight95 KG
Date Report Sent to FDA07/21/2023